Stevan Pilipovic
Stevan Pilipovic
Profesor matematike, Univerzitet u Novom Sadu
Verified email at dmi.uns.ac.rs
Title
Cited by
Cited by
Year
Fractional calculus with applications in mechanics
TM Atanacković, S Pilipović, B Stanković, D Zorica
Wiley-ISTE, 2014
327*2014
Linear theory of Colombeau generalized functions
M Nedeljkov, S Pilipovic, D Scarpalézos
CRC Press, 1998
1691998
Variational problems with fractional derivatives: Euler–Lagrange equations
TM Atanacković, S Konjik, S Pilipović
Journal of Physics A: Mathematical and Theoretical 41 (9), 095201, 2008
1562008
Tempered ultradistributions
S Pilipovic
Bollettino della Unione Matematica Italiana 2 (2), 235-251, 1988
1531988
Variational problems with fractional derivatives: invariance conditions and Noether’s theorem
TM Atanacković, S Konjik, S Pilipović, S Simić
Nonlinear Analysis: Theory, Methods & Applications 71 (5-6), 1504-1517, 2009
1162009
Asymptotic behaviour and Stieltjes transformation of distributions
S Pilipović, B Stanković, A Takači
BSB BG Teubner Verlagsgesellschaft, 1990
991990
A diffusion wave equation with two fractional derivatives of different order
TM Atanackovic, S Pilipovic, D Zorica
Journal of Physics A: Mathematical and Theoretical 40 (20), 5319, 2007
932007
Time distributed-order diffusion-wave equation. I. Volterra-type equation
TM Atanackovic, S Pilipovic, D Zorica
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2009
822009
On a fractional distributed-order oscillator
TM Atanackovic, M Budincevic, S Pilipovic
Journal of Physics A: Mathematical and General 38 (30), 6703, 2005
812005
Boundary values and convolution in ultradistribution spaces
S Pilipovic, RD Carmichael, A Kaminski
World scientific, 2007
752007
Microlocal hypoellipticity of linear partial differential operators with generalized functions as coefficients
G Hörmann, M Oberguggenberger, S Pilipović
Transactions of the American Mathematical Society 358 (8), 3363-3383, 2006
732006
Time distributed-order diffusion-wave equation. II. Applications of Laplace and Fourier transformations
TM Atanackovic, S Pilipovic, D Zorica
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2009
702009
Generalization of Zemanian spaces of generalized functions which have orthonormal series expansions
S Pilipović
SIAM journal on mathematical analysis 17 (2), 477-484, 1986
681986
A new approach to the compartmental analysis in pharmacokinetics: fractional time evolution of diclofenac
JK Popović, MT Atanacković, AS Pilipović, MR Rapaić, S Pilipović, ...
Journal of pharmacokinetics and pharmacodynamics 37 (2), 119-134, 2010
652010
Characterizations of bounded sets in spaces of ultradistributions
S Pilipović
Proceedings of the American Mathematical Society 120 (4), 1191-1206, 1994
641994
Classes of degenerate elliptic operators in Gelfand-Shilov spaces
T Gramchev, S Pilipović, L Rodino
New Developments in Pseudo-Differential Operators, 15-31, 2008
602008
Localization operators and exponential weights for modulation spaces
E Cordero, S Pilipović, L Rodino, N Teofanov
Mediterranean Journal of Mathematics 2 (4), 381-394, 2005
592005
Asymptotic behavior of generalized functions
S Pilipovic, B Stankovic, J Vindas
World Scientific, 2012
582012
Micro-local analysis in Fourier Lebesgue and modulation spaces: part II
S Pilipović, N Teofanov, J Toft
Journal of Pseudo-Differential Operators and Applications 1 (3), 341-376, 2010
58*2010
Pseudo-Differential Operators on
S Molahajloo, MW Wong
New developments in pseudo-differential operators, 297-306, 2008
572008
The system can't perform the operation now. Try again later.
Articles 1–20